# SDR CA030114002

- Difficulty date: January 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 4,447 hours
- Engine: Ge CF343A1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388273010
- Part serial: 15453
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THAT IN FLIGHT THEY HAD A STRONG FUEL ODOR FROM THE BLEEDS WITH THE APU AIR ON. UPON LANDING,  APU ACCESS PANEL WAS OPENED AND STRONG FUEL ODOR AND EVIDENCE OF SPRAY WAS NOTED. MAINTENANCE COMFIRMED MAJOR FUEL LEAKAGE FROM APU COMBUSTOR CAN. APU FUEL CONTROL UNIT WAS REPLACED.
